Robert

asked 1 year ago

Hi, I have been taking Sereupin and Solian 100 mg for a year and a half, so far I had not had any problems, but about a week ago I started having problems with sexual desire and erectile hardness, could Solian be responsible?

1 Answers

Dr Kaufman Staff

answered 1 year ago

From your question, it is not clear if Solian was added recently or if you have been taking it for some time. I’ll have to give you a general answer.

oth paroxetine (active ingredient of Sereupin) and amisulpride (the active ingredient of Solian) can lead to disorders of the sexual sphere as side effects. Paroxetine mainly, through its effect on the sertoninergic system, the amisulpride mainly indirectly, when prolactin levels rise. Ask your prescriber it is possible to withdraw first one, then the other drug, and compare the effects of discontinuation on your libido and erectile function.

View basket Checkout